My daughter started to have constipation about mid Feb.went to the hospital in late March and sent home with no response to test, xrays,a gastrography. Two days later admitted to another hospital all the same test plus enemas and they were going to send her home again. She said she wasn't going home until something worked so they prep her for a colonoscopy her colon cleared out and the found a partial block age at the site of her resection. After clearing that they saw more stool stuck in her small intestines. Other than the pain drugs they had her on she only took tramadol 50mg at home.
Should Relistor be given to someone with Crohns?
Added 15 Apr 2014:
I'm concerned why they have her taken Relistor. She has been in pain since her colonoscopy and cleaning the surgery site. I read she can take resistor if your on stronger drugs and it would help block receipts. They instead took her off the strong pain medication soon after her colonoscopy and let sent her home and only on tramadol. She has so much pain and now the relistor is causing breathing problems, chest pain and abdominal pain. I concerned with her crohns that a perforation could happen. I will be contacting her doctor. By the way she is taking myoralax twice a day and has not had a bowel movement since leaving the hospital.
I have Crohns. I take Tramadol also. However I take the Tramadol for nerve and muscle pain related to also having Fibromyalgia.Tramadol does absolutely nothing for my belly and intestinal pain. What Tramadol does do is cause serious constipation ( as do most pain meds). Im not familiar with what Relistor is i've never taken it. I take Pentasa, 2 pills 3 times a day. With Crohns one of the big problems a Gastroenterologist watches for is signs of serious complications like severe constipation and inability to use the bathroom, fever, severe stomache pain, rectal bleeding either bright red blood or older blood that looks like coffee grounds, vomiting, etc... I wouldnt worry unless shes having these symptoms. If she does I would call the dr immediately and/or get her to the er. Most people go on to be ok at least until their next flare up. There can be long periods of time between flares. If something serious is going on she will definitely have symptoms and know something is wrong.
- Relistor Information for Consumers
- Relistor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Relistor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2011 • 3 answers
Posted 7 Apr 2012 • 5 answers
Posted 24 Jul 2012 • 1 answer
Posted 16 Feb 2015 • 1 answer
Relistor - Okay, so I was prescribed this for "plain old regular constipation" every now and then I?
Posted 24 Mar 2016 • 1 answer